How long will adderall withdrawal last

Common Questions and Answers about How long will adderall withdrawal last

adderall

If you take Adderall 10mg six times a day and stop it abruptly, how long will the withdrawal symptoms last and what can you do to help them?
I can get another prescription for the Adderall but if I don't start getting I guess I'll go back on it and use it right this time. Please post if you know how long this tiredeness will last. I would really appreciate some insight on this.
I feel terrible but I know if i can make it today i can make it tomorrow. I just wish i knew how long this will last and what I can do in the mean time to make it better. I'm taking so much caffeine just to keep my eyes open. I just pray.
Its only been one day on this dosage so, I will know by mon or tues. I didn't realize how powerful this stuff was until about a month after taking it as prescribed by psychiatrist. Not to mention, I was never told of any potential dependencies or addictions, I was never told of potentially hazardous side effects. I was told this when I asked "Is there anything good or bad I should know about when I take this? What side effects, if any should be normal or abnormal?
You know, I do not believe I have ever heard of anyone having "withdrawal" with Adderall, so maybe that would be better if it meant you could quit your other stuff? I could be totally wrong, I just do not recall ever hearing of people becoming physically dependent, I know they can have a hard time stopping just because they start to really like the energy.
Will you continue at this level indefinately if it continues to work? Do you ever take a drug holiday to flush the Adderall out, and if so, for how long and how often? Do you employ any non-drug related coping skills during this period? Do people's bodies develop a natural resistance to Adderall over time, or does this occurr only in cases where the drug is being abused? If your body (brain) does begin to adjust and become non-responsive to Adderall, then what?
Since I obviously don't need this, and with my abusive personality, I was wondering if this is normal withdrawal and how long it last. It is a good drug for people who need it, and not abused by people like me. Any thoughts please??
quit cold turkey, flushing all the adderall i had down the toilet. This is my 4th day clean of adderall. How long do the withdrawal symptoms last?
This has been realy hard. I am so nervos about my Dr. appointment on Tuesday. How will the Dr. react? I hope she understands the situation - like you said there is a very thin line and I still don't know how I crossed it. Hell, we know, but will the Dr. understand?
If I don't fill the next prescription, how long will I continue to crave the pills...I know it's just a guestimate but it would be nice to have a timeline to work with, other than one day at a time. Thanks!
I was wondering if it was a possibility that it could be another long term adverse effect of the Adderall? They have become very nervous and fidgety, neither were before taking this medication. My step-son has the most severe sypmtoms.
How do i stop taking adderall? What medication will help withdrawls? How long will this horrid feeling last?
Other than that, most of the withdrawal from adderall will be psychological ie. You will crave the drug because youre so darn tired. It will get better each day, just bear with it and you should adjust back to normal in a couple of weeks. the bigger issue in my opinion is the benzoids (Xanax, Valium etc). Again, same questions. When? How much? How long? DO NOT stop those suddenly and for goodness sake don't take them and the opiates (hydrocodone) with the adderall.
My husband broke three ribs in Feb. & has been on delodid (sp?), then Percocet, now Oxycodone. He quit cold turkey two days ago & is going through pure hell! How long will these symptons persist? We called the pain management Dr. today & he suggest taking another oxy & weaning his way off. He is afraid to take another pill...thank GOD! He want off but is feeling extremely depressed...aching all over, chills, etc. Any help or suggestion on what to do is greatly appreciated!
I think in a very short period of time, researchers will reveal that the long term use of ad's will be as ill advised as the long term use of benzo's. Something happens after about a year on the stuff that seems counter productive. The side effects take over and you end up worse off....Please try a drug free lifestyle...you sound young enough to get it together before it is too late.
I feel like after he started taking this medication our problems got worse than they were. He became more violent on Adderall.. Neways i know this is a long one but I really need to talk about this with someone. Even though were not together i still worry about this and his safety... If anyone can help it is greatly appreciated.
I have also read a lot about rapid detox from benzos and they say it does not work because the withdrawals last so long. Rapid withdrawal can sometimes make the withdrawals stronger and last longer too. I'm going to also join an IOP and at least try to work from home freelancing. I will keep posting. Wish me luck. I am going to need it!
I wake up each day hoping to have a little bit more energy but it seems to never get better. Does anyone know how long I should expect this to last? I do not want to resort to a drug like adderrall. I just want this to end and be completely free of any medication. Thanks guys. Btw, during the first couple weeks, reading forums like this one and others were a huge help in getting me through it. It's inspiring to hear so many similar stories. Stay strong for those still going through it.
Adderal is amphetamine. It's XR which will make it last longer. Can anyone bring you EmergenC and Muscle Milk? It doesn't sound like you can drive. How are you feeling now, do you think you are peaking now?
( lol i hope its not as long as i think it is.
I'm not sure what to do and if nothing how long will this last? I was under the impression that he worst withdrawal symptoms were within the first few days for sub. Anyone with any experience in this I would greatly appreciate it if you would leave a reply. Thank you.
I take his word for it. I do feel less anxious but I feel like i may be having withdrawal from Clonazepam, but how is that possible? My thoughts are different, headaches, dizzy to the point where I feel nauseas. I actually only take .5 mg instead of 1 mg twice a day and 1mg at night of the Lorazepam. I just want to feel better! This is so frustrating!
Suboxone is a medication specifically designed to use for weaning from opioid addiction. It is a combination of an opioid receptor agonist/antagonist, and naltrexone, which is a pure receptor blocker. In theory, it makes it easier for an addict to switch over to this medication without serious withdrawal symptoms, and then it is meant to be tapered off with the help of a physician. It is not meant to be a maintenance medication.
Luckily I haven't been taking the klonopin long time and its a small dose. I just don't know how to sleep without them.
Last night I paced the floors all night long, NO sleep at all, diarrhea, Nausea, vomiting, severe leg and back cramps, today it has moved to my upper back, shoulders, head, stomach.. Any help at all in dealing with how long these severe symptoms will last??
MedHelp Health Answers